Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 382756, 7 pages
http://dx.doi.org/10.1155/2015/382756
Research Article

Control Design of Detectable Periodic Markov Jump Systems

1College of Mathematics and Systems Science, State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 22 May 2015; Accepted 6 September 2015

Academic Editor: Leonid Shaikhet

Copyright © 2015 Ting Hou and Hongji Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Doyle, K. Glover, P. P. Khargonekar, and B. A. Francis, “State-space solutions to standard H2 and H control problems,” IEEE Transactions on Automatic Control, vol. 34, no. 8, pp. 831–847, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. Hinrichsen and A. J. Pritchard, “Stochastic H,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1504–1538, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. El Bouhtouri, D. Hinrichsen, and A. J. Pritchard, “H-type control for discrete-time stochastic systems,” International Journal of Robust and Nonlinear Control, vol. 9, no. 13, pp. 923–948, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Gershon and U. Shaked, “H output-feedback control of discrete-time systems with state-multiplicative noise,” Automatica, vol. 44, no. 2, pp. 574–579, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Wang, D. W. C. Ho, H. Dong, and H. Gao, “Robust H finite horizon control for a class of stochastic nonlinear timevarying systems subject to sensor and actuator saturations,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1716–1722, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B.-S. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. L. V. Costa, M. D. Fragoso, and M. G. Todorov, Continuous-Time Markov Jump Linear Systems, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Zhu and J. Cao, “Stability analysis of markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. Q. Zhu, “pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 351, no. 7, pp. 3965–3986, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. Zhu, J. Cao, T. Hayat, and F. Alsaadi, “Robust stability of Markovian jump stochastic neural networks with time delays in the leakage terms,” Neural Processing Letters, vol. 41, no. 1, pp. 1–27, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. Q. Zhu, R. Rakkiyappan, and A. Chandrasekar, “Stochastic stability of Markovian jump BAM neural networks with leakage delays and impulse control,” Neurocomputing, vol. 136, pp. 136–151, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. L. Zhang, “H estimation for discrete-time piecewise homogeneous Markov jump linear systems,” Automatica, vol. 45, no. 11, pp. 2570–2576, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Lin, Y. Lin, and W. Zhang, “A unified design for state and output feedback H control of nonlinear stochastic Markov jump systems with state and disturbance-dependent noise,” Automatica, vol. 45, no. 12, pp. 2955–2962, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Hou, W. Zhang, and H. Ma, “Infinite horizon H2/H optimal control for discrete-time Markov jump systems with (x,u,v)-dependent noise,” Journal of Global Optimization, vol. 57, no. 4, pp. 1245–1262, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Aberkane and V. Dragan, “H filtering of periodic Markovian jump systems: application to filtering with communication constraints,” Automatica, vol. 48, no. 12, pp. 3151–3156, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. V. Dragan, T. Morozan, and A.-M. Stoica, “Output-based H2 optimal controllers for a class of discrete-time stochastic linear systems with periodic coefficients,” International Journal of Robust and Nonlinear Control, vol. 25, no. 13, pp. 1897–1926, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. T. Morozan and V. Dragan, “An H2-type norm of a discrete-time linear sotchastic systems with periodic coefficients simultaneously affected by an infinite Markov chain and multiplicative white noise perterbations,” Stochastic Analysis and Applications, vol. 32, no. 5, pp. 776–801, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. Dragan, T. Morozan, and A.-M. Stoica, Mathematical Methods in Robust Control of Discrete-Time Linear Stochastic Systems, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. Hou, H. Ma, and W. Zhang, “Spectral tests for observability and detectability of periodic Markov jump systems with nonhomogeneous Markov chain,” Automatica, In press.
  20. H. Ma, W. Zhang, and T. Hou, “Infinite horizon H2/H control for discrete-time time-varying Markov jump systems with multiplicative noise,” Automatica, vol. 48, no. 7, pp. 1447–1454, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W. Zhang and B.-S. Chen, “cal H-representation and applications to generalized Lyapunov equations and linear stochastic systems,” IEEE Transactions on Automatic Control, vol. 57, no. 12, pp. 3009–3022, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. Dragan and T. Morozan, “Stability and robust stabilization to linear stochastic systems described by differential equations with Markovian jumping and multiplicative white noise,” Stochastic Analysis and Applications, vol. 20, no. 1, pp. 33–92, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. G. Wei, Z. Wang, H. Shu, and J. Fang, “A delay-dependent approach to H filtering for stochastic delayed jumping systems with sensor non-linearities,” International Journal of Control, vol. 80, no. 6, pp. 885–897, 2007. View at Publisher · View at Google Scholar · View at MathSciNet